Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 47 of 72 found articles
 
 
  Mathematical modeling and analysis of a novel monkeypox virus spread integrating imperfect vaccination and nonlinear incidence rates
 
 
Title: Mathematical modeling and analysis of a novel monkeypox virus spread integrating imperfect vaccination and nonlinear incidence rates
Author: Elsonbaty, Amr
Adel, Waleed
Aldurayhim, A.
El-Mesady, A.
Appeared in: Ain shams engineering journal
Paging: Volume 15 () nr. 3 pages p.
Year: 2024
Contents:
Publisher: THE AUTHORS
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 47 of 72 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands